A 46-year-old woman with a tumor the uterine cervix who experienced cerebrovascular accident as a complication of cisplatin-based chemotherapy is presented. Five days after the eleventh cycle of cisplatin 75 mg, intravenously, she had an acute onset of mild memory disturbance and right- sided weakness. On neurological examination, pyramidal sign was discovered on the right side MRI of the brain showed multiple infarction on the left basal ganglia. There was no evidence of coagulopathy, vascular, or endocardial disease that may have led to a cerebrovascular accident. Similar characteristics in patients previously reported suggest that thrombosis secondary to vascular endothelial injury induced by cisplatin therapy may be responsible for cerebrovascular complications.
|Number of pages||4|
|Publication status||Published - 03-1996|
All Science Journal Classification (ASJC) codes
- Clinical Neurology